# SDR IPXA2025081456371

- Difficulty date: July 28, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 68,332 hours, 23,053 cycles
- Engine: Ge CF680C2*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Liner
- Part number: 1753M39G03
- Part serial: 3A86KH1
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN-ACOUSTIC LINER, NO.2 ENG FAN CASE MIDDLE 7:00 AREA . I.A.W AMM 72-33-01-004-001-H00 AND 72-33-01-404-011-H00 REV.145, REPLACED THE ACOUSTIC LINER SEGMENT OF NO.2 ENGINE.
